# SDR EIA2000199

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W STRUCTURE BS 320 L/R TUNNEL AREA FRAME WEB CRACKED AT RADIUS BETWEEN STRINGER 39 AND STRINGER 42.  STOP DRILLED, TRIMMED OFF CRCKED FLANGE, NDT INSPECTED AND REPAIRED FRAME WEB PER BOEING MSG EVR-HKG-00-00123H/00108F AND RS R53-18-34388.  (M)
